advertisement
Question
Posted by: Natasha | 2010-02-12

CiplaTrim

I have just started using Ciplatrima, im on my 6th tablet and i have experienced three side effects listed:
Insomnia
Constipation
Headaches

Must i discontinue using this product or can i carry on and wait and see if these side effects dissapear?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Natasha
I trust that you are taking the Ciplatrim under the supervision of your medical dr? If so, you MUST contact the dr and discuss these symptoms with him/her. The insomnia and headaches worry me more than the constipation (which can be treated by increasing your dietary fibre intake). But the other 2 symptoms could indicate cardiovascular problems and may require that you stop taking the Ciplatrim. Rather safe than sorry.
So please phone the dr ASAP
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Rhona | 2010-04-16

Dear DietDoc

Is it safe to use Ciplatrim with Eltroxin?

Reply to Rhona
Posted by: DietDoc | 2010-02-12

Dear Natasha
I trust that you are taking the Ciplatrim under the supervision of your medical dr? If so, you MUST contact the dr and discuss these symptoms with him/her. The insomnia and headaches worry me more than the constipation (which can be treated by increasing your dietary fibre intake). But the other 2 symptoms could indicate cardiovascular problems and may require that you stop taking the Ciplatrim. Rather safe than sorry.
So please phone the dr ASAP
Best regards
DietDoc

Reply to DietDoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement